# SDR UPS06847625

- Difficulty date: August 7, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 79,709 hours, 27,173 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Boot
- Condition: Disconnected
- Location: Water Separator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - A/C WOULD NOT MAINTAIN PRESSURIZATION ABOVE FL 310.  FLOWS ON BOTH SIDES WERE SET TO MAX PRESSURE CONTROL WAS TRIED IN BOTH AUTO AND MANUAL MODES.  LT MANIFOLD TEMP READ 195 AND RIGHT TEMP WAS 235.  MANIFOLD PRESSURE FOR BOTH SIDES.  OPENED PNLS 697,91D AND 602B.  FOUND RT BOOT AFT OF RT WATER SEP OFF REINSTALLED WATER SEP BOOT PER DC8 MM 20-11-00.  LK CK GOOD PER DC8 MM 21-31-00.  DURING OPS CK FOUND RT PK WILL NOT COOL AND NO WATER DRAINAGE FR WATER SEP DRAIN TUBE.  REMOVED AND REPLACED 35DEG TEMP SENSOR IAW DC8 MM 21-55-06-4, OPS CK DUE.  REMOVED 35DEG VLV, LK CK GOOD PER MM 21-55-04-4.
